Jump to content
Important Survey - Please Participate ×

Hi


[al...]

Recommended Posts

Hi - I'm here to learn more about the tapering process. I was on lorazepam 1 mg / day for about 6 years. I tapered in February over the course of about 10 days and it's been three weeks since I've taken any. Now I'm experiencing the most otherworldly fatigue and wondering if this is a symptom others have encountered as well.
Link to comment
Share on other sites

Hello allsmiles, Welcome to BenzoBuddies!

 

Congratulations on being benzo free, that's an accomplishment and it sounds like it went fairly well, other than the fatigue which I know can be horrible.

 

Fatigue can be a symptom, you can find a list of symptoms in chapter 3 of  The Ashton Manual.  If you'd like to ask out other members if they have this symptom, you're welcome to start a thread on the Post-withdrawal Recovery Support board.

 

We're happy you found us and happy that you're doing as well as you are considering you tapered the drug so quickly after being on it for so long.

 

Pamster

Link to comment
Share on other sites

Welcome allsmiles,

 

I was an Ativan 1mg user for many years.  Yes, this is a common symptom. 

 

You already made it three weeks?  That’s great.  My first few weeks after jumping were pure hell. 

 

Congratulations on making it this far.  What got you on Ativan in the first place and have you dealt with those issues?

Link to comment
Share on other sites

I was prescribed for depression and anxiety. I'm also (still) on lexapro and welbutrin, and I felt like they were sufficient for the depression and anxiety. Have you experienced fatigue / how long did it last?
Link to comment
Share on other sites

Ok, yeah same for me, depression and anxiety.

 

At two months out, I don’t have fatigue every day but I do experience it.  What happens now is, I will wake up, feel great, then do all kinds of stuff and overdo it....then for the next day or so I’m out.  Just laying around all day on the couch.  Then I feel bad that I wasted a day and start feeling depressed...but I know it is a phase so I try to push myself to do something easy, like going for a walk, or 15 min yoga routine.

Link to comment
Share on other sites

×
×
  • Create New...